Warcraft III bringing down overall graphics qualit

  User-59BC5C53-D778-4147-8959DBFE6C4BABC6 11:07 18 Jun 2010
Locked

Hi my name is Britta, and i've recently bought a very nice ASUS laptop to enhance my World of Warcraft experience, and for that it works very well.. up until I installed Warcraft III that is.. It's the only thing I can think of that could possibly bring down the quality of my graphics across the board, in WoW and on the desktop, browsing the web, etc there just seems to be less pixels available to display images, video and games.
I am of course running Vista Home Premium (blegh) and my system specs are as follows:

Asus Notebook G71G/G71GX Series
Intel(R) Core(TM)2 Duo CPU P8700 @ 2.53GHz 2.53GHz
6 GB of RAM
64-bit Operating System

I apologize if i've left anything out or if it's unclear my initial computers and problem solving skills are pretty lacking.. hence a post in this forum.

Thanx!!
-Britta

  Alan-Petrie 17:45 18 Jun 2010

have you checked if the resolution has been lowered?

  gengiscant 10:14 19 Jun 2010

On occaision the resolution setting used in a particular game are carried over to normal Pc usage.A Alan-Petrie says check the resolution which should be 17.1 WXGA+ (1440x900)or WUXGA (1920x1200).

This thread is now locked and can not be replied to.

Elsewhere on IDG sites

OnePlus 5 review

30 UK artists have created vibrant posters celebrating Pride London

iPad Pro 10.5in (2017) review

Comment connecter un MacBook à une TV ?